# SDR ASOA20121025086C

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 26,835 hours, 21,116 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED SMOKE ODOR IN THE CABIN.  MX TIGHTENED LOOSE WIRE ON ROW 8A LIGHT ASSY. OPS CHECKS WERE GOOD.
